MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV

RAYNER INTRAOCULAR LENSES LIMITED RAYONE EMV
Model Number RAO200E
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The rayone emv rao200e iol was implanted on (b)(6) 2022.Post-operatively, the patient has presented with a refractive error.Rayner has contacted the healthcare facility to obtain additional information on the patient outcome.The implanted lens is subject to a voluntary recall initiated by rayner on 17th may 2022.The recall reference assigned by fda is 3012304651-05/17/2022-001-r.
 
Event or Problem Description
On 19th may 2022, rayner intraocular lenses limited received notification from a us healthcare facility that a lens subject to recall (ref.3012304651-05/17/2022-001-r) had been implanted.Post-operatively, the patient has presented with a refractive error.

Brand Name
RAYONE EMV
Common Device Name
RAYONE EMV
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key14495000
Report Number3012304651-2022-00028
Device Sequence Number5874977
Product Code HQL
UDI-Device Identifier05029867006685
UDI-Public(01)05029867006685
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P060011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/17/2024
Device Model NumberRAO200E
Device Catalogue NumberRAO200E
Device Lot Number012183745
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 05/19/2022
Initial Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown